Volume 11, Issue 3 (Iranian Journal of Physics Research, Fall 2011)                   IJPR 2011, 11(3): 273-285 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Binandeh A, Haghighat M. Feynman rules in the Lorentz violating extension of the standard model. IJPR. 2011; 11 (3) :273-285
URL: http://ijpr.iut.ac.ir/article-1-828-en.html
Isfahan University of Technology
Abstract:   (10131 Views)

 We consider the Lorentz violating extension of the standard model introduced by D. Colladay and V. A. Kostelecky. In this framework, we obtain all Feynman rules for the electroweak part of the standard model extension (SME), for the first time. Among the new obtained interactions one finds new vertices for the Higgs boson that is interesting in the phenomenology of the Higgs particle.

Full-Text [PDF 71 kb]   (3204 Downloads)    
Type of Study: Research | Subject: General

Add your comments about this article : Your username or Email:
CAPTCHA code

© 2019 All Rights Reserved | Iranian Journal of Physics Research

Designed & Developed by : Yektaweb